| Catalog Number |
21-7345-24 |
| Medical Device Problem Code |
Fluid/Blood Leak (1250)
| Health Effect - Clinical Code |
Insufficient Information (4580)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Other, other text: b3: event date unknown.Investigation including root cause analysis is in progress.A supplemental mdr will be filed as necessary in accordance with 21 cfr 803.56 when additional information becomes available.
Event or Problem Description
It was reported that the tubing appeared to be leaking at the attachment site.No adverse patient effects were reported by the customer.
Additional Manufacturer Narrative
Other, other text: additional information is provided for h.2 and h.6.No product was returned.The reported complaint could not be confirmed.A device history record (dhr) review was conducted which indicated all inspections were completed and no issues were noted during manufacture.If the product is returned this complaint will be reopened for further investigation.G1, email address: (b)(6).